# SDR SWAA2023120720415

- Difficulty date: November 11, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Part number: UNKNOWN
- Condition: Frayed
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXIT DOOR HATCH ESCAPE ROPE HAS NUMEROUS FRAYED AREAS.<[01] R&R L/H OVER WING EMERGENCY EXIT DOOR HATCH ESCAPE ROPE PER AMM 25-61-10.
